MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 2.5 MM HEX CANNULATED SCREWDRIVER STANDARD QUICK-CONNECT; TRAUMA, INSTRUMENT

ZIMMER BIOMET, INC. 2.5 MM HEX CANNULATED SCREWDRIVER STANDARD QUICK-CONNECT; TRAUMA, INSTRUMENT
Model Number N/A
Medical Device Problem Codes Fracture (1260); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated.Complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned product identified that the tip is twisted.Additionally, it was found that the tip is fractured.Both fractured pieces were returned.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the instrument was fractured during the inspection.Attempts have been made and additional information on the reported event is unavailable.

Brand Name
2.5 MM HEX CANNULATED SCREWDRIVER STANDARD QUICK-CONNECT
Common Device Name
TRAUMA, INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9555329
Report Number0001822565-2019-05457
Device Sequence Number3096234
Product Code HWE
UDI-Device Identifier00889024061064
UDI-Public(01)00889024061064
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00236016625
Device Lot Number64317492
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2019
Initial Report FDA Received Date01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1